# SDR AALA201609219018

- Difficulty date: September 20, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 12,394 hours, 5,028 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Out Of Position
- Location: R4 Door Arming
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE INDICATION DISAGREES WITH ECAM IN FLIGHT.  AIRCRAFT WAS GROUNDED.  MAINTENANCE FOUND THE R4 DOOR ARMING HANDLE YELLOW PLATE MOUNTED OFFSET, SO HANDLE WOULD NOT SET IN DETENT POSITION.  REPOSITIONED HANDLE TO CORRECT POSITION, ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
